# SDR CA040624004

- Difficulty date: June 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Urocop EC 155B
- Aircraft time: 403 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2572 · Electronic Shelf Section
- Part: Holder
- Part number: DHS78212010
- Condition: Loose
- Location: Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AC HAS THREADED TYPE FUSE HOLDERS. IN CRUISE, LOST OIL PRESSURE INDICATION ON NR 2 ENGINE.  LOW PRESSURE LIGHT DID NOT COME ON, (IT'S ON A SEPARATE PRESS SWITCH).  PILOT REDUCED NR 2 ENG TO IDLE. TEMP REMAINED NORMAL WITH NO OTHER CHANGES IN SYSTEMS. AN UNEVENTFUL LANDING WAS COMPLETED.  INVESTIGATION REVEALED FUSE HOLDER HAD VIBRATED LOOSE AND CAUSED FUSE FOR OIL PRESSURE INDICATION TO LOSE CONTACT CAUSING A POWER LOSS FOR THE INDICATOR.  ABOUT 10 OTHER FUSE HOLDER CAPS WERE ALSO FOUND LOOSE.  FUSE HOLDER HAS NO POSITIVE LOCKING FEATURE AND AS A RESULT, NOW WILL BE CHECKING PERIODICALLY. THOUGH NOT A TERRIBLY SERIOUS ISSUE IT IS ONE THAT DESERVED MENTION AS OTHER MFG PRODUCTS MAY USE SAME FUSE HOLDER.
